# SDR SWIA202157252

- Difficulty date: January 28, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333 S2-3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 333 FRAME IS CRACKED BETWEEN STGR2L AND STGR3L.   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED FRAME SEGMENT AT FS 333 IAW CRJ SRM 51-42-06 AND 51-42-21 & SKYCARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
